# SDR SWAA2024083013848

- Difficulty date: July 18, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] REMOVE AND REPLACE SIDEWALL SUPPORT AT ACB BETWEEN BS 727+4' TO BS 767 RBL 22 WL 156 PER SRM 51-40-02 AND BOEING DWG 146A7500 ID:0085 REV: A.;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
